Ask a doctor

Vitamins to Avoid After Restylane?

For Restylane, should I not take Vitamins: D, K, C, B's?

Thanks, Gail

Doctor Answers (3)

Fillers and vitamins

+1

I will caution that you should avoid most herbals and vitamin E excess prior to injection. Taking them a few days after filler injections shuold be OK>


Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Vitamins to avoid after restylane and other fillers

+1

The main things to avoid after a filler are those that increase your risk of bruising and swelling, including: aspirin, ibuprofen, green tea, ginseng, gingko biloba, vitamin E and alcohol. 

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Steps to take prior to filler injections and procedures to minimize bruising

+1

You should avoid vitamin E, all herbal medication, aspirin, ibuprofen for 2 weeks prior and within 48 hours after all filler injections to minimize bruising. Some fillers than to cause more bruising than others. The thicker the filler material, the greater size of needles used (i.e. smaller gauge), and greater humectant (water drawing) attributes of a filler are associated with greater risk of bruising and swelling. It may be helpful to take Arnica as instructed by your board-certified dermatologist or plastic surgeon prior, during and after a procedure. Consuming fresh pineapples which contain bromelain has been shown to be helpful to minimize bruising as well.

William Ting, MD
Bay Area Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.